# SDR HNAA2011091900290

- Difficulty date: September 14, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 41,333 hours, 48,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MOST FLOOR EMERGENCY LIGHT INOPERATIVE.  R & R BULB.  OPS CHECKED GOOD.
